International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1998 / Article

Open Access

Volume 11 |Article ID 823585 |

L. Bel, G. Oppenheim, L. Robbiano, M. C. Viano, "Linear distribution processes", International Journal of Stochastic Analysis, vol. 11, Article ID 823585, 16 pages, 1998.

Linear distribution processes

Received01 May 1996
Revised01 Jun 1997


In this paper, we propose a generalization of continuous-time processed defined by Xt=f(ts)dWs, to the case of f being a distribution. We give a necessary and sufficient condition for f, such that the obtained process is a second order distribution process. We study the moments and the regularity of these processes. In addition, we investigate a generalization to processes with stationary increments.

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.